# SDR ASAA2016010614664

- Difficulty date: January 6, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 32,367 hours, 9,563 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 902864
- Condition: Malfunctioned
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

REQUEST VISUAL INSPECTION OF NR 2 ENGINE OVERHEAT/FIRE UPPER FAN DETECTOR LOOP AND OPS TEST OF ENGINE FIRE AND OVERHEAT DETECTION SYSTEM.  ACFT GROUNDED.  MOVED NR 2 ENGINE LOOP FIRE SWITCH BACK TO NORMAL.  ENGINE FIRE WARNING OPS TEST NORMAL. USED IAW CHAP 5-07-01, TABLE 3, ITEM 9.  INSPECTED WIRING AND TERMINALS TO UPPER FAN LOOP ASSY. NO DEFECTS NOTED.  REPLACED UPPER FAN LOOP ASSY DUE TO PREVIOUS FAULTS LOGGED. GROUND VERIFICATION GOOD.  ALL TEST PASS, REF MM 26-11-01 AND MM 26-11-00.
